lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Modified Ridge Parameters for Seemingly Unrelated Regression Model
Jönköping University.
Linnaeus University, Faculty of Business, Economics and Design, Linnaeus School of Business and Economics. (Nationaekonomi och Statistik)ORCID iD: 0000-0002-3416-5896
2012 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 41, no 9, p. 1675-1691Article in journal (Refereed) Published
Abstract [en]

In this paper, we modify a number of new biased estimators of seemingly unrelated regression (SUR) parameters which are developed by Alkhamisi and Shukur (2008), AS, when the explanatory variables are affected by multicollinearity. Nine estimators of the ridge parameters have been modified and compared in terms of the trace mean squared error (TMSE) and proportion of replications (out of 1,000) for which the SUR version of the generalised least squares (PR) criterion. The results from this extended study are the also compared with those founded by AS. A simulation study has been conducted to compare the performance of the modified estimators of the ridge parameters. The results showed that under certain conditions the performance of the multivariate ridge regression estimators based on SUR ridge RMSmax is superior to other estimators in terms of TMSE and PR criterion. In large samples and when the collinearity between the explanatory variables is not high the unbiased SUR, estimator produces a smaller TMSEs. 

Place, publisher, year, edition, pages
2012. Vol. 41, no 9, p. 1675-1691
Keywords [en]
Multicollinearity; modified SUR ridge regression; Monte Carlo simulations; TMSE
National Category
Economics and Business Probability Theory and Statistics
Research subject
Statistics/Econometrics
Identifiers
URN: urn:nbn:se:lnu:diva-16196DOI: 10.1080/03610926.2010.549281Scopus ID: 2-s2.0-84862896200OAI: oai:DiVA.org:lnu-16196DiVA, id: diva2:466880
Available from: 2011-12-16 Created: 2011-12-16 Last updated: 2020-01-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Shukur, Ghazi

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
Linnaeus School of Business and Economics
In the same journal
Communications in Statistics - Theory and Methods
Economics and BusinessProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 135 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf